Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 1, Pages 14–24 (Mi zvmmf3701)  

Selfsimilar solutions of the nonlinear equation of heat conduction with distributed parameters in the case of constant heat conduction

M. M. Ad'yutov, L. A. Lepin

Riga

Full text: PDF file (976 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:1, 8–15

Bibliographic databases:

UDC: 517.956.4
MSC: Primary 35K55; Secondary 35A05, 35B30, 35B05, 35B40, 80A20
Received: 08.12.1986

Citation: M. M. Ad'yutov, L. A. Lepin, “Selfsimilar solutions of the nonlinear equation of heat conduction with distributed parameters in the case of constant heat conduction”, Zh. Vychisl. Mat. Mat. Fiz., 28:1 (1988), 14–24; U.S.S.R. Comput. Math. Math. Phys., 28:1 (1988), 8–15

Citation in format AMSBIB
\Bibitem{AdyLep88}
\by M.~M.~Ad'yutov, L.~A.~Lepin
\paper Selfsimilar solutions of the nonlinear equation of heat conduction with distributed parameters in the case of constant heat conduction
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 1
\pages 14--24
\mathnet{http://mi.mathnet.ru/zvmmf3701}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=933742}
\zmath{https://zbmath.org/?q=an:0677.35052}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 1
\pages 8--15
\crossref{https://doi.org/10.1016/0041-5553(88)90210-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3701
  • http://mi.mathnet.ru/eng/zvmmf/v28/i1/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:156
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021